Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Heavy bleeding after MTP, sonography shows bulky uterus. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
i have done my ultra sonography after the month of the pregnanace termination. the MTP was done for 19 weeks 5 days POG, but after a month i got heavy bleeding with clotts & the result for that sonography is as under

- Bulky Uterus with distended hetrogenous endometrial cavity
- intracavatory soft tissues densities showinh focal increased vascularity likly ratained products along with prominent myometrial vascularity- post abortal

what should i do now?
Posted Sun, 22 Apr 2012 in Pregnancy
Answered by Dr. Mitaly 48 minutes later

Thanks for posting your query

Your report is suggestive of retained products of conception still present inside the uterus and you would require Dilatation and curettage for clearance urgently, as it can lead to infection otherwise.

It is a medical emergency, You need to consult your gynecologist urgently for a proper evaluation by physical examination, Blood investigations to rule out infection and complications associated with retained products of conception.

Hope this answers your query.I will be available for follow up query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor